# SDR KCSA2024042714

- Difficulty date: April 27, 2024
- Submitted: April 29, 2024
- Operation: Air carrier
- Aircraft: N774CK
- Make and model: Boeing 777F
- Aircraft serial: 66084
- Aircraft time: 21,420 hours, 2,996 cycles
- Engine: Ge GE90110B1
- Engine time: 21,420 hours, 2,996 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: Illuminated
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

STATUS MESSAGES: OVERHEAT CIRCUIT R2. TRANSFERRED TO DMI #100122850 IAW B777 MEL REFERENCE 26-11-2. CATEGORY C. DUE 5-7-24. PLACARDS INSTALLED. STATUS MESSAGE: FIRE LOOP 2 ENGINE RIGHT. TRANSFERRED TO DMI #100122851 IAW B777 MEL REFERENCE 26-11-1-1. CATEGORY C. DUE 5-7-24. PLACARDS INSTALLED.  PERFORMED 777 FIM 26-11 TASK 811, FOUND BUS BAR CRACKED RIGHT HAND SIDE AT ENGINE CORE 02:30 BETWEEN FIRE LOOP "B" NO PARTS, CONTINUE TO DEFFERAL.   DMI #100122851 EXTENDED IAW KA GMM 3-1-16 .   REMOVED AND REPLACED RIGHT HAND AFT LOOP IAW 777 AMM 26-11-01, NO FIX.   PLACARDS REMOVED. OPERATIONS CHECK PER B777 AMM 26-10-00.
